... over 1 month
I also have a problem tapering down, I get sick and the mental part is the hardest I get depressed and hate my life and have no energy and just generally sad like malaise Id guess you would call it, If anyone has advice i tapering and tips of how much to taper and tips on how to make it easier mentally and physically Id really appreciate it and if anyone needs to talk id be down to support eachother and just try to help because I think helping others would be the the key to helping myself get off these for good, hope to hear from ya'll
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sotalol - I was told by my doctor to increase my sotolol dosage from 80mg 2x/dau to 120mg 2x/day. I?
Posted 30 Nov 2009 • 1 answer
Posted 3 Apr 2011 • 1 answer
Posted 14 Feb 2012 • 1 answer
Posted 22 Mar 2017 • 1 answer
Posted 20 Jun 2017 • 0 answers